# SDR 03167634

- Difficulty date: June 16, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N634BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7287
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE CEILING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE. MAINTENANCE PERSONNEL REMOVED AND REPLACED THE LAMP IN THE EMERGENCY LIGHT.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
